Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Have itchy penis. Had protected sex. Took doxycyline eq vibramycin. What is the remedy?

Hi, I’m 46 years old and I had an unprotected blowjob and protected sex with a sex worker. 3 days later, penis head itchy and urinary tract tingling feeling. Saw a doctor prescribed doxycyline Eq Vibramycin and a shot/injection. Feel good for couple of days. Drank beer. But now, I feel like its back to the symptom. No discharge but the tingling feeling is still there but not too often. And after urinating, it feels that I have more urine in me. Please advice. Thank you.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. It may have been that you have a sexually transmitted disease for which various screening profiles are available and you might need them so that you feel reassured if you are negative and get treatment for a disease if it is positive. I also feel that you will benefit from having an abdominal ultrasound if the issue persists as it can also be benign prostatic hypertrophy in which case you will need surgical attention. I hope this helps. Take care and have a lovely day!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor